Alert archive / California / Wind Advisories in 2014

Wind Advisory 5, NWS Sacramento, CA

March 10, 2014

NWS Sacramento, CA issued this wind advisory at Mar 10, 2014, 3:19 PM PDT. It took effect at Mar 11, 2014, 3:30 AM PDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2014, 3:19 PM PDT (22:19 UTC)
In effect from
Mar 11, 2014, 3:30 AM PDT
Expired
Mar 12, 2014, 11:00 AM PDT
In force
32 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WWUS76 KSTO 102219
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
319 PM PDT MON MAR 10 2014

...WIND ADVISORY FROM 9 AM TO 8 PM PDT TUESDAY FOR NORTHERN AND
WESTERN PORTIONS OF SACRAMENTO VALLEY INCLUDING SOUTHERN LAKE COUNTY...

.HIGH PRESSURE RE-DEVELOPS OVER NORCAL. THIS WILL ENHANCE THE NORTHERLY
PRESSURE GRADIENT BY TUESDAY MORNING AND CONTINUES INTO THE
EVENING. STRONGEST NORTH WINDS ARE EXPECTED TO DEVELOP IN THE
NORTHERN SACRAMENTO VALLEY AND ALSO ALONG THE WESTERN SIDE OF THE
SACRAMENTO VALLEY INCLUDING SOUTHERN LAKE COUNTY. THE PRESSURE GRADIENT
WILL BEGIN TO RELAX TUESDAY NIGHT ALLOWING WINDS TO LESSEN.

CAZ015>018-064-111100-
/O.NEW.KSTO.WI.Y.0005.140311T1600Z-140312T0300Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT
319 PM PDT MON MAR 10 2014

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM PDT TUESDAY.

* WINDS: NORTH 15 TO 25 MPH WITH GUSTS UP TO 30 MPH.

* TIMING: WINDS WILL BEGIN TO STRENGTHEN EARLY TUESDAY MORNING AND
  REACH ADVISORY CRITERIA AROUND 9 AM. BREEZY TO STRONG WINDS WILL
  CONTINUE INTO THE EVENING.

* LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...LAKEPORT.

* IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY CONDITIONS,
  ESPECIALLY IF IN HIGH PROFILE VEHICLES. BE AWARE THAT TREE LIMBS
  AND BRANCHES COULD FALL AND SECURE ANY LOOSE OBJECTS IN YOUR
  YARD. LOCAL POWER OUTAGES MAY BE POSSIBLE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. TIE DOWN LOOSE OBJECTS.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
9 follow-up statements
130 
WWUS76 KSTO 102236 AAA
NPWSTO

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SACRAMENTO CA
336 PM PDT MON MAR 10 2014

...AMENDED WIND GUSTS...

...WIND ADVISORY FROM 9 AM TO 8 PM PDT TUESDAY FOR NORTHERN AND
WESTERN PORTIONS OF SACRAMENTO VALLEY INCLUDING SOUTHERN LAKE
COUNTY...

.HIGH PRESSURE RE-DEVELOPS OVER NORCAL. THIS WILL ENHANCE THE
NORTHERLY PRESSURE GRADIENT BY TUESDAY MORNING AND CONTINUES INTO
THE EVENING. STRONGEST NORTH WINDS ARE EXPECTED TO DEVELOP IN THE
NORTHERN SACRAMENTO VALLEY AND ALSO ALONG THE WESTERN SIDE OF THE
SACRAMENTO VALLEY INCLUDING SOUTHERN LAKE COUNTY. THE PRESSURE
GRADIENT WILL BEGIN TO RELAX TUESDAY NIGHT ALLOWING WINDS TO
LESSEN.

CAZ015>018-064-111100-
/O.CON.KSTO.WI.Y.0005.140311T1600Z-140312T0300Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT
336 PM PDT MON MAR 10 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT
TUESDAY...

* WINDS: NORTH 15 TO 30 MPH WITH GUSTS BETWEEN 30 TO 40 MPH.

* TIMING: WINDS WILL BEGIN TO STRENGTHEN EARLY TUESDAY MORNING 
  AND REACH ADVISORY CRITERIA AROUND 9 AM. BREEZY TO STRONG 
  WINDS WILL CONTINUE INTO THE EVENING. 

* LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...LAKEPORT.

* IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY 
  CONDITIONS... ESPECIALLY IF IN HIGH PROFILE VEHICLES. BE AWARE 
  THAT TREE LIMBS AND BRANCHES COULD FALL AND SECURE ANY LOOSE 
  OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY BE POSSIBLE. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. TIE DOWN LOOSE OBJECTS.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
592 
WWUS76 KSTO 110437
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
937 PM PDT MON MAR 10 2014

...WIND ADVISORY FROM 9 AM TO 8 PM PDT TUESDAY FOR THE SACRAMENTO
VALLEY...DELTA AND SOUTHERN LAKE COUNTY...

.SURFACE HIGH PRESSURE BUILDING OVER OREGON WILL GENERATE BREEZY
TO WINDY CONDITIONS BY TUESDAY MORNING. STRONGEST NORTH WINDS ARE
EXPECTED TO DEVELOP IN THE NORTHERN SACRAMENTO VALLEY AND ALSO
ALONG THE WESTERN SIDE OF THE SACRAMENTO VALLEY INCLUDING SOUTHERN
LAKE COUNTY AND THE DELTA. THE WINDS WILL DECREASE DURING THE
LATE AFTERNOON AND EARLY EVENING HOURS.

CAZ015>018-064-111245-
/O.CON.KSTO.WI.Y.0005.140311T1600Z-140312T0300Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT
937 PM PDT MON MAR 10 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT
TUESDAY...

* WINDS: NORTH 15 TO 30 MPH WITH GUSTS UP TO 40 MPH. STRONGEST
  WINDS ARE EXPECTED ON THE WEST SIDE OF THE VALLEY AND IN THE 
  DELTA.

* TIMING: WINDS WILL BEGIN TO STRENGTHEN OVERNIGHT AND EARLY
  TUESDAY MORNING AND REACH ADVISORY CRITERIA BETWEEN 9 AM AND 11 AM.
  BREEZY TO WINDY CONDITIONS WILL CONTINUE INTO THE EARLY EVENING HOURS
  BEFORE SUBSIDING.

* LOCATIONS INCLUDE: REDDING...CHICO...LAKEPORT...SACRAMENTO...
                     FAIRFIELD.

* IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY 
  CONDITIONS... ESPECIALLY IF IN HIGH PROFILE VEHICLES. BE AWARE 
  THAT TREE LIMBS AND BRANCHES COULD FALL AND SECURE ANY LOOSE 
  OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY BE POSSIBLE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE
EXPECTED AND OR WIND GUSTS TO 40 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION. TIE DOWN LOOSE OBJECTS.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
497 
WWUS76 KSTO 111030
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
330 AM PDT TUE MAR 11 2014

CAZ015>018-064-112300-
/O.EXT.KSTO.WI.Y.0005.140311T1030Z-140312T0300Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT
330 AM PDT TUE MAR 11 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. STRONGEST
  WINDS ARE EXPECTED ON THE WEST SIDE OF THE VALLEY AND ACROSS
  SOUTHERN LAKE COUNTY.

* TIMING: BREEZY TO WINDY CONDITIONS WILL CONTINUE INTO THE EARLY
  EVENING HOURS BEFORE SUBSIDING.

* LOCATIONS INCLUDE: REDDING...CHICO...LAKEPORT...SACRAMENTO...
  FAIRFIELD.

* IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY CONDITIONS.
  ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE VEHICLES. BE AWARE
  THAT TREE LIMBS AND BRANCHES COULD FALL AND SECURE ANY LOOSE
  OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE EXPECTED
AND OR WIND GUSTS TO 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA 
CAUTION. TIE DOWN LOOSE OBJECTS.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
240 
WWUS76 KSTO 111751
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1051 AM PDT TUE MAR 11 2014

CAZ064-121200-
/O.EXT.KSTO.WI.Y.0005.000000T0000Z-140312T1200Z/
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEPORT
1051 AM PDT TUE MAR 11 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WINDS: NORTHEAST TO EAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.
  LOCALLY STRONGER GUSTS NEAR RIDGE TOPS.

* TIMING: BREEZY TO WINDY NORTHEAST CONDITIONS WILL CONTINUE INTO
  THE EARLY EVENING HOURS FOR ALL ELEVATIONS. TONIGHT INTO EARLY WEDNESDAY
  MORNING WINDS WILL BECOME MORE EASTERLY WITH STRONGEST WINDS
  ABOVE 2000 FT.

* LOCATIONS INCLUDE: LAKEPORT. COBB MOUNTAIN.

* IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY 
  CONDITIONS. ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE 
  VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND 
  SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY 
  BE POSSIBLE. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 30 MPH ARE
EXPECTED AND OR WIND GUSTS AT 40 MPH OR HIGHER. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. TIE DOWN LOOSE OBJECTS.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015>018-120300-
/O.CON.KSTO.WI.Y.0005.000000T0000Z-140312T0300Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO
1051 AM PDT TUE MAR 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* TIMING: BREEZY TO WINDY CONDITIONS WILL CONTINUE INTO THE 
  EARLY EVENING HOURS BEFORE SUBSIDING. 

* LOCATIONS INCLUDE: SACRAMENTO...VACAVILLE...CHICO...REDDING.

* IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY 
  CONDITIONS. ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE 
  VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND 
  SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY 
  BE POSSIBLE. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE EXPECTED
AND OR WIND GUSTS TO 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. TIE DOWN LOOSE OBJECTS.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
292 
WWUS76 KSTO 120309
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
809 PM PDT TUE MAR 11 2014

CAZ015>018-120415-
/O.EXP.KSTO.WI.Y.0005.000000T0000Z-140312T0300Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO
809 PM PDT TUE MAR 11 2014

...WIND ADVISORY HAS EXPIRED FOR THE SACRAMENTO VALLEY AND DELTA...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS HAVE DECREASED THIS EVENING OVER THE INTERIOR VALLEY AND
DELTA AREA THEREFORE THE WIND ADVISORY IS NO LONGER IN EFFECT.
LOCAL GUSTY WINDS WILL CONTINUE OVERNIGHT FOR THE FAR WESTERN
VALLEY AND IN THE DELTA.

$$

CAZ064-121200-
/O.CON.KSTO.WI.Y.0005.000000T0000Z-140312T1200Z/
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEPORT
809 PM PDT TUE MAR 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY FOR 
SOUTHERN LAKE COUNTY...

A WIND ADVISORY ABOVE 1000 FEET REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY. 

* WINDS: AREAS OF NORTHEAST TO EAST 20 TO 30 MPH WITH GUSTS UP TO
  45 MPH. LOCALLY STRONGER GUSTS NEAR RIDGE TOPS.

* TIMING: BREEZY TO WINDY NORTHEAST CONDITIONS WILL CONTINUE INTO
  THE EARLY EVENING HOURS FOR ALL ELEVATIONS. TONIGHT INTO EARLY
  WEDNESDAY MORNING WINDS WILL BECOME MORE EASTERLY WITH
  STRONGEST WINDS ABOVE 2000 FT.

* LOCATIONS INCLUDE: LAKEPORT. COBB MOUNTAIN.

* IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY 
  CONDITIONS. ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE 
  VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND 
  SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY 
  BE POSSIBLE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 30 MPH ARE
EXPECTED AND OR WIND GUSTS AT 40 MPH OR HIGHER. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. TIE DOWN LOOSE OBJECTS.



&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
049 
WWUS76 KSTO 120706
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1206 AM PDT WED MAR 12 2014

CAZ069-121800-
/O.EXB.KSTO.WI.Y.0005.000000T0000Z-140312T1800Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITY OF...BLUE CANYON
1206 AM PDT WED MAR 12 2014

...WIND ADVISORY IN EFFECT UNTIL 11 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PDT WEDNESDAY.

* WINDS: EAST 25 TO 40 MPH WITH GUSTS 55 TO 70 MPH.

* TIMING: BREEZY TO WINDY NORTHEAST TO EAST CONDITIONS WILL
  CONTINUE INTO THE LATE MORNING HOURS FOR ALL ELEVATIONS.

* IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY 
  CONDITIONS. ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE 
  VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND 
  SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY 
  BE POSSIBLE. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE
EXPECTED WITH HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. TIE DOWN LOOSE OBJECTS.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ064-121500-
/O.EXT.KSTO.WI.Y.0005.000000T0000Z-140312T1500Z/
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEPORT
1206 AM PDT WED MAR 12 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM PDT WEDNESDAY ABOVE
1000 FEET...

* WINDS: NORTHEAST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: BREEZY TO WINDY NORTHEAST CONDITIONS WILL CONTINUE 
  INTO THE EARLY EVENING HOURS FOR ALL ELEVATIONS. TONIGHT INTO 
  EARLY WEDNESDAY MORNING WINDS WILL BECOME MORE EASTERLY WITH 
  STRONGEST WINDS ABOVE 2000 FT. 

* IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY 
  CONDITIONS. ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE 
  VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND 
  SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY 
  BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE
EXPECTED WITH HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. TIE DOWN LOOSE OBJECTS.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JCLAPP
951 
WWUS76 KSTO 121113
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
413 AM PDT WED MAR 12 2014

CAZ069-121800-
/O.CON.KSTO.WI.Y.0005.000000T0000Z-140312T1800Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITY OF...BLUE CANYON
413 AM PDT WED MAR 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WINDS: EAST 25 TO 40 MPH WITH GUSTS 55 TO 70 MPH.

* TIMING: BREEZY TO WINDY NORTHEAST TO EAST CONDITIONS WILL 
  CONTINUE INTO THE LATE MORNING HOURS FOR ALL ELEVATIONS. 

* IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY 
  CONDITIONS. ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE 
  VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND 
  SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY 
  BE POSSIBLE. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE
EXPECTED WITH HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. TIE DOWN LOOSE OBJECTS.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ064-121500-
/O.CON.KSTO.WI.Y.0005.000000T0000Z-140312T1500Z/
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEPORT
413 AM PDT WED MAR 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING
ABOVE 1000 FEET...

* WINDS: NORTHEAST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: BREEZY TO WINDY NORTHEAST CONDITIONS WILL CONTINUE THIS
  MORNING. WINDS WILL BEGIN TO SLACKEN BY MID MORNING.

* IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY 
  CONDITIONS. ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE 
  VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND 
  SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY 
  BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE
EXPECTED WITH HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. TIE DOWN LOOSE OBJECTS.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JCLAPP
390 
WWUS76 KSTO 121503
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
803 AM PDT WED MAR 12 2014

CAZ064-121615-
/O.EXP.KSTO.WI.Y.0005.000000T0000Z-140312T1500Z/
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEPORT
803 AM PDT WED MAR 12 2014

...WIND ADVISORY HAS EXPIRED...

NORTHEAST WINDS HAVE DECREASED TO 10 TO 25 MPH WITH GUSTS TO
AROUND 35 MPH AND SHOULD CONTINUE TO DECREASE THIS MORNING.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ069-121800-
/O.CON.KSTO.WI.Y.0005.000000T0000Z-140312T1800Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITY OF...BLUE CANYON
803 AM PDT WED MAR 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WINDS: EAST 25 TO 40 MPH WITH GUSTS 55 TO 70 MPH.

* TIMING: BREEZY TO WINDY NORTHEAST TO EAST CONDITIONS WILL 
  CONTINUE INTO THE LATE MORNING HOURS FOR ALL ELEVATIONS. 

* IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY 
  CONDITIONS. ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE 
  VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND 
  SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY 
  BE POSSIBLE. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE
EXPECTED WITH HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. TIE DOWN LOOSE OBJECTS.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
559 
WWUS76 KSTO 121805
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1105 AM PDT WED MAR 12 2014

CAZ069-121915-
/O.EXP.KSTO.WI.Y.0005.000000T0000Z-140312T1800Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITY OF...BLUE CANYON
1105 AM PDT WED MAR 12 2014

...WIND ADVISORY HAS EXPIRED...

NORTHEAST TO EAST WINDS ARE GRADUALLY DECREASING LATE THIS
MORNING AND WILL CONTINUE TO DECREASE THIS AFTERNOON. NORTHEAST TO
EAST WINDS OF 15 TO 30 MPH WITH LOCAL GUSTS TO AROUND 45 MPH ARE
EXPECTED INTO EARLY AFTERNOON.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Mar 10, 9:57 AM PDT, 5 hours 22 minutes earlier.

Area forecast discussion, Mar 10, 9:57 AM PDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
957 AM PDT Mon Mar 10 2014

.Synopsis...
Showers tapering off across NorCal this morning as frontal system
moves south and east of the area. High pressure will bring a
return of dry weather along with milder temperatures for the rest
of the week. Breezy northerly winds are likely Tuesday.

&&

.Discussion...
Latest satellite and radar imagery indicates that the main
rainband is almost out of our CWA. The back edge is a SW-NE line
from about Sonora to Upper Blue Lake and continues to move
southeastward.

Estimated rain totals from this system have generally ranged from
a few hundredths of an inch in the Northern San Joaquin valley up
to 0.75" in parts of the Northern Sacramento Valley. There are a
few observation stations reporting a little over an inch in the
Chico area. Cal Trans reported that there has been an estimated 2-5 inches
of snow near the passes this morning, but most of the activity is ending.

Subsidence and strong mid-level cold advection increase across the
region later today leading to clearing skies. Daytime highs later
this afternoon will warm into the upper 60s to low 70s across the
valley with higher elevations in the mid 40s to mid 60s. Northerly
surface pressure gradients will also increase later today into
Tuesday allowing breezy north winds to develop. Pressure gradients
and winds relax on Wednesday as high pressure builds across the
region allowing valley temperatures to climb well into the 70s.

&&

.Extended Discussion (Friday through Monday)

High pressure will dominate northern California through the
extended period, bringing a gradual warming trend with continued
dry weather. A dry cold front will skirt northeastern California
early Monday which bring some breezy north to northeast winds
next Monday into Monday night. The timing and strength of the
passing front will determine the strength of the post-frontal
winds. The ridge could hold on and deflect the front farther to
north, and then winds wouldn't be much of a concern here...we
shall see. Look for high temperatures in the 70s across the
Central Valley through late this week under mostly clear skies,
with 50s to lower 70s over the mountains. By next weekend, we
could be looking at this year's first widespread 80 degree
readings across the Valley.    JClapp

&&

.Aviation...

Lingering MVFR/IFR conditions over Sierra this morning for mountains
near and south of Blue Canyon/Lake Tahoe region. Although conditions will
quickly improve as the front moves quickly southeastward and
clouds scatter out. Valley conditions are widespread VFR now that
the front has passed.

Winds will transition more northerly later this morning behind
the front and increasing to 10-20 kt this afternoon with gusts
30-35 kt tonight down western side of Valley and adjacent Coastal
Range. JClapp/JBB

&&

.STO Watches/Warnings/Advisories...
None.
&&

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.